MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL
Model Number M0064002011
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a020503 captures the reportable event of seal compromise.
 
Event or Problem Description
It was reported that a flexima ureteral catheter device was to be used on a kidney stone removal procedure.During preparation, it was found that one unit inside the box was open or was not properly sealed.The procedure was completed with another of the same device with no patient complications.

Brand Name
URETERAL CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20848104
Report Number2124215-2024-76255
Device Sequence Number3730486
Product Code GBM
UDI-Device Identifier08714729342083
UDI-Public08714729342083
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K870694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2025
Device Model NumberM0064002011
Device Catalogue Number400-201
Device Lot Number0029288261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date12/04/2024
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown